Alert archive / New Mexico / Flash Flood Warnings in 2017
Flash Flood Warning 11, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Jul 27, 2017, 5:51 PM MDT for Harding County, Mora County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 27, 2017, 5:51 PM MDT (23:51 UTC)
- Expired
- Jul 27, 2017, 8:45 PM MDT
- In force
- 3 hr
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
Counties Harding County, NM, Mora County, NM
The radar
The Cannon AFB radar (KFDX), 175 km from the middle of the area, began a volume at 23:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.9 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 165 J/kg
- Mixed-layer CIN
- -125 J/kg
- Mixed-layer LCL
- 1880 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
069
WGUS55 KABQ 272351
FFWABQ
NMC021-033-280245-
/O.NEW.KABQ.FF.W.0011.170727T2351Z-170728T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
551 PM MDT THU JUL 27 2017
The National Weather Service in Albuquerque has issued a
* Flash Flood Warning for...
Northwestern Harding County in northeastern New Mexico...
Northeastern Mora County in northeastern New Mexico...
* Until 845 PM MDT.
* At 549 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Flash flooding is expected to
begin shortly, particularly along the Canadian River Basin from
above the NM120 crossing.
* Flash flooding will remain over mainly rural areas of northwestern
Harding and northeastern Mora Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Both localized and distant heavy rainfall will create sudden and
dangerous flows in arroyos and over low water crossings.
&&
LAT...LON 3622 10435 3606 10433 3589 10431 3589 10437
3604 10441 3607 10447 3621 10454
$$
RJH2 follow-up statements
453
WGUS75 KABQ 280116
FFSABQ
Flash Flood Statement
National Weather Service Albuquerque NM
716 PM MDT THU JUL 27 2017
NMC021-033-280245-
/O.CON.KABQ.FF.W.0011.000000T0000Z-170728T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Harding-Mora-
716 PM MDT THU JUL 27 2017
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM MDT FOR
NORTHWESTERN HARDING AND NORTHEASTERN MORA COUNTIES...
At 715 PM MDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Flash flooding is expected to have
begun, particularly along the Canadian River Basin above the NM120
crossing.
Flash flooding will remain over mainly rural areas of northwestern
Harding and northeastern Mora Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Both localized and distant heavy rainfall will create sudden and
dangerous flows in arroyos and over low water crossings.
&&
LAT...LON 3622 10435 3606 10433 3589 10431 3589 10437
3604 10441 3607 10447 3621 10454
$$
RJH640
WGUS75 KABQ 280236
FFSABQ
Flash Flood Statement
National Weather Service Albuquerque NM
836 PM MDT THU JUL 27 2017
NMC021-033-280245-
/O.EXP.KABQ.FF.W.0011.000000T0000Z-170728T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Harding-Mora-
836 PM MDT THU JUL 27 2017
...THE FLASH FLOOD WARNING FOR NORTHWESTERN HARDING AND NORTHEASTERN
MORA COUNTIES WILL EXPIRE AT 845 PM MDT...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.
LAT...LON 3622 10435 3606 10433 3589 10431 3589 10437
3604 10441 3607 10447 3621 10454
$$
RJHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 27, 3:41 PM MDT, 2 hours 10 minutes earlier.
Area forecast discussion, Jul 27, 3:41 PM MDT, 2 hours 10 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 341 PM MDT Thu Jul 27 2017 .SYNOPSIS... Abundant moisture is in place over much of New Mexico, and as the atmosphere continues to destabilize, scattered to numerous showers and thunderstorms will develop through the evening. Storms will move very slowly through the evening and into the overnight, leading to prolonged heavy downpours and possible flash flooding. Some drier air will slowly start to work into southeastern New Mexico on Friday and more-so on Saturday, limiting storm coverage there. Elsewhere an active weekend with showers and heavy rain-producing thunderstorms is expected with storms continuing to favor the central and western high terrain of New Mexico Friday, pushing a bit farther west through Saturday. Into late Sunday a possible weak cold front will encroach upon the far northeastern plains, leading to increased storms there. && .DISCUSSION... A messy forecast is in the works for the next few days. Convection has lit up with ease across the northern and western mountains today where the atmosphere first destabilized due to less cloud cover from overnight activity. Debris clouds have now eroded away along the central mountain chain and into the east central highlands with destabilization expected over the next few hours. The western extent of the upper high has become a bit more dominant, expanding and drifting into northwest NM with very slow winds aloft giving very sluggish steering flow. This will keep numerous storms in this evening's and tonight's forecast with the continued potential for flash flooding. The evolution of storms tonight will set the stage for how Friday plays out, especially since there could be potential for clusters of storms over central to west central NM to create a pronounced mesoscale cold pool and meso surface high with perhaps a MCV taking shape too. Depending how tonight's convection shapes up, there will likely be copious amounts of debris clouds lingering over central to western NM into Friday. This may stunt the destabilization, but still a moist subtropical air mass will be in place, and should again yield a healthy crop of storms over the central to western high terrain Friday afternoon into the evening. Some drier mid level air is forecast to enter into the southeastern zones Friday, limiting coverage there. As the presence of the upper high becomes more ill- defined with a light and variable flow aloft, storms will continue to drift at very slow paces. The development of any MCV would only muddle the picture and quest to pinpoint any centroids of the upper high. Into Saturday, the drier air continues working northward along and east of the central mountain chain of NM. This will keep storms primarily concentrated over the western high terrain of NM Saturday afternoon and evening. Storm motion appears to increase from the south to the north, and this would hopefully lower the flooding and heavy rainfall threat. On Sunday, high pressure remains close to NM with a secondary center near the Great Basin. The exact placement of the NM center is up for debate amongst the models, but the best moisture appears to remain extended from the western tier of the state into the northern one. A surface boundary is also depicted as sagging through eastern Colorado and potentially clipping Colfax and Union counties, and providing a new trigger for storm development there. The Great Basin high looks to swell and strengthen into next week with potential for some additional back door fronts to sustain the moisture for a few more days before the air mass becomes too subsident and hot. 52 && .FIRE WEATHER... Moist and unstable air mass in place as the upper high center is forecast to be located over New Mexico today through Friday. A surface boundary over northeast New Mexico early this morning will sag south and westward during the day today, likely sparking or enhancing convection along it's path. During the weekend, 2 distinct high centers may redevelop, one over the Great Basin and the second to our east over Texas. Cell motion today will generally be to the east along and north of Interstate 40, while to the south, movement will be to the west. Some erratic movement will also occur, especially later today and tonight. On Friday, cell motion will be to the northeast across much of northern New Mexico, while over the south, movement will tend to be to the northwest. Through Friday, cells won't move very quickly, so with the near tropical nature of the air mass and the slow movement, locally heavy rainfall and minor flooding are likely. Vent rates today and Friday will feature mostly good rates, with the exception of areas of fair to poor rates over portions of the north and west. High temperatures will be mostly below average by a few degrees. Some drier air may still seep into eastern and central New Mexico by Saturday, shifting the focus for convection to the north and west. Another front/outflow boundary may push into north central and northeast New Mexico Saturday night/Sunday, igniting more widespread showers and thunderstorms, especially late Sunday afternoon/night, and helping to obliterate any drier air that managed to work into the state earlier in the weekend. Yet another front may impact the east and central Tuesday. Meanwhile, the upper ridge axis may stretch through the Great Basin into the Big Bend region, but there may be multiple high centers from day to day. Daily rounds of showers and storms will continue through the end of next week and high temperatures will run near to below average. 33 && .AVIATION... 18Z TAF CYCLE Four Corners' upper high center currently over NM with a very moist and unstable airmass underneath. Sct to numerous showers and tstms will develop once again early this afternoon. Mts occasionally obscured in brief MVFR to IFR cigs/vsbys in the stronger storms, which will also contain wind gusts to around 35kt. Cell motion to be generally to the east north of Interstate 40 and to the west over southern NM. Convection will extend into the overnight hours with sct showers and thunderstorms most areas until around 28/12Z becoming isold thereafter. 33 && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 67 86 63 86 / 10 20 50 40 Dulce........................... 59 79 57 81 / 60 70 60 50 Cuba............................ 58 78 57 81 / 70 60 60 50 Gallup.......................... 60 80 58 81 / 50 50 60 50 El Morro........................ 57 77 54 79 / 80 60 70 50 Grants.......................... 59 81 56 85 / 70 50 70 40 Quemado......................... 59 77 55 78 / 80 70 60 50 Glenwood........................ 64 82 63 86 / 50 50 30 50 Chama........................... 55 74 54 77 / 60 70 70 60 Los Alamos...................... 61 77 61 81 / 60 50 50 30 Pecos........................... 58 76 57 81 / 80 70 60 30 Cerro/Questa.................... 55 75 54 78 / 60 70 70 40 Red River....................... 49 68 48 72 / 70 70 70 50 Angel Fire...................... 48 72 47 74 / 60 70 70 40 Taos............................ 56 78 54 82 / 50 50 60 40 Mora............................ 55 74 54 78 / 70 60 70 30 Espanola........................ 62 83 61 89 / 60 40 40 20 Santa Fe........................ 60 78 60 82 / 70 60 50 30 Santa Fe Airport................ 59 82 59 86 / 70 50 40 20 Albuquerque Foothills........... 65 83 64 87 / 60 50 20 30 Albuquerque Heights............. 66 85 66 89 / 60 30 20 20 Albuquerque Valley.............. 62 87 62 91 / 60 30 20 20 Albuquerque West Mesa........... 65 86 64 90 / 60 30 20 20 Los Lunas....................... 65 89 63 93 / 60 30 20 20 Rio Rancho...................... 66 85 65 90 / 60 30 20 20 Socorro......................... 66 88 65 90 / 60 20 20 20 Sandia Park/Cedar Crest......... 57 81 57 86 / 70 60 30 40 Tijeras......................... 62 82 61 86 / 70 60 30 40 Moriarty/Estancia............... 59 85 57 89 / 80 40 20 30 Clines Corners.................. 58 80 57 85 / 80 40 30 20 Gran Quivira.................... 60 83 60 85 / 60 30 10 20 Carrizozo....................... 62 86 63 87 / 50 20 20 30 Ruidoso......................... 54 79 57 81 / 50 40 20 30 Capulin......................... 58 79 58 83 / 60 50 50 30 Raton........................... 58 81 57 85 / 50 40 50 30 Springer........................ 60 82 59 87 / 60 40 50 30 Las Vegas....................... 57 78 56 83 / 80 50 40 30 Clayton......................... 63 83 62 88 / 40 30 30 30 Roy............................. 62 82 62 86 / 60 30 20 20 Conchas......................... 68 91 68 94 / 50 20 10 20 Santa Rosa...................... 65 90 64 93 / 60 20 10 10 Tucumcari....................... 68 94 67 98 / 30 20 10 10 Clovis.......................... 67 92 66 93 / 20 10 5 5 Portales........................ 69 93 68 93 / 20 10 5 5 Fort Sumner..................... 68 92 68 93 / 30 20 5 10 Roswell......................... 70 98 70 98 / 20 10 0 5 Picacho......................... 65 90 64 90 / 30 20 5 20 Elk............................. 61 84 60 85 / 30 20 10 20 && .ABQ WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through late tonight for the following zones... NMZ504>509-511>534-537-539. && 52
Hazardous weather outlook, Jul 27, 4:34 AM MDT, 13 hours 17 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 434 AM MDT Thu Jul 27 2017 NMZ501>540-281000- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 434 AM MDT Thu Jul 27 2017 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight Heavy rainfall is expected across a large portion of northern and central New Mexico today and tonight. There is a strong possibility for flash flooding and a flash flood watch has been issued between noon to 6 am MDT Friday. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Heavy rainfall will continue to impact portions of northern and central New Mexico on Friday. A resurgence of heavy rain potential exists Sunday night through the earlier half of next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. 50
In the hours before
Special weather statement, Jul 27, 2:42 PM MDT, 3 hours 9 minutes before
Special Weather Statement National Weather Service Albuquerque NM 242 PM MDT THU JUL 27 2017 NMZ504-511-272115- Northwest Highlands-Jemez Mountains- 242 PM MDT THU JUL 27 2017 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SANDOVAL COUNTY UNTIL 315 PM MDT... At 241 PM MDT, Doppler radar was tracking a strong thunderstorm 10 miles south of Cuba, moving southeast at 15 mph. Half inch hail and wind gusts of 50 to 55 mph will be possible with this storm. Heavy rain and frequent and dangerous cloud to ground lightning will also be possible with this storm. This storm will remain over mainly rural areas of central Sandoval County. Motorists can expect brief but sudden changes in visibility and ponding of water on highways as storms move through the area. && LAT...LON 3586 10714 3598 10697 3582 10674 3564 10698 TIME...MOT...LOC 2041Z 319DEG 13KT 3587 10700 44
Special weather statement, Jul 27, 3:38 PM MDT, 2 hours 13 minutes before
Special Weather Statement National Weather Service Albuquerque NM 338 PM MDT THU JUL 27 2017 NMZ515-528-272215- Far Northeast Highlands-East Slopes Sangre de Cristo Mountains- 338 PM MDT THU JUL 27 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MORA AND SOUTHWESTERN COLFAX COUNTIES UNTIL 415 PM MDT... At 337 PM MDT, Doppler radar was tracking a strong thunderstorm 10 miles east of Ocate, or 17 miles northwest of Wagon Mound, moving east at 5 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. This storm will remain over mainly rural areas of north central Mora and southwestern Colfax Counties. This includes Interstate 25 between Mile Markers 395 and 400. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Motorists can expect brief but sudden changes in visibility and ponding of water on highways as storms move through the area. && LAT...LON 3611 10495 3630 10496 3637 10468 3610 10466 TIME...MOT...LOC 2137Z 265DEG 5KT 3622 10487 40
Special weather statement, Jul 27, 3:49 PM MDT, 2 hours 2 minutes before
Special Weather Statement National Weather Service Albuquerque NM 349 PM MDT THU JUL 27 2017 NMZ518-521-522-272215- Sandia/Manzano Mountains-Santa Fe Metro Area-Estancia Valley- 349 PM MDT THU JUL 27 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SANDOVAL... SOUTHWESTERN SANTA FE AND BERNALILLO COUNTIES UNTIL 415 PM MDT... At 349 PM MDT, Doppler radar was tracking a strong thunderstorm over Golden, or 18 miles east of Bernalillo. This storm was nearly stationary. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Cedar Grove and Golden. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Motorists can expect brief but sudden changes in visibility and ponding of water on highways as storms move through the area. && LAT...LON 3515 10631 3533 10632 3539 10608 3512 10605 TIME...MOT...LOC 2149Z 265DEG 4KT 3525 10623 40
Special weather statement, Jul 27, 3:52 PM MDT, 1 hour 59 minutes before
Special Weather Statement National Weather Service Albuquerque NM 352 PM MDT THU JUL 27 2017 NMZ523-272215- Central Highlands- 352 PM MDT THU JUL 27 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SAN MIGUEL... SOUTHEASTERN SANTA FE AND NORTH CENTRAL TORRANCE COUNTIES UNTIL 415 PM MDT... At 351 PM MDT, Doppler radar was tracking a strong thunderstorm near Clines Corners, or 21 miles east of Moriarty. This storm was nearly stationary. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Clines Corners. This includes the following highways... Interstate 40 between Mile Markers 213 and 227. Highway 285 between Mile Markers 246 and 261. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Motorists can expect brief but sudden changes in visibility and ponding of water on highways as storms move through the area. && LAT...LON 3497 10575 3516 10576 3522 10552 3495 10549 TIME...MOT...LOC 2151Z 265DEG 4KT 3508 10567 40
Special weather statement, Jul 27, 4:00 PM MDT, 1 hour 51 minutes before
Special Weather Statement National Weather Service Albuquerque NM 400 PM MDT THU JUL 27 2017 NMZ528-272230- Far Northeast Highlands- 400 PM MDT THU JUL 27 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL COLFAX COUNTY UNTIL 430 PM MDT... At 359 PM MDT, Doppler radar was tracking a strong thunderstorm near Springer, moving northeast at 10 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Heavy rain will also be possible with this storm. Locations impacted include... Springer. This includes Interstate 25 between Mile Markers 403 and 424. Motorists can expect brief but sudden changes in visibility and ponding of water on highways as storms move through the area. && LAT...LON 3622 10467 3639 10477 3653 10453 3629 10439 TIME...MOT...LOC 2159Z 245DEG 8KT 3635 10464 40
Special weather statement, Jul 27, 4:03 PM MDT, 1 hour 48 minutes before
Special Weather Statement National Weather Service Albuquerque NM 403 PM MDT THU JUL 27 2017 NMZ508-272230- Southwest Mountains- 403 PM MDT THU JUL 27 2017 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CATRON COUNTY UNTIL 430 PM MDT... At 401 PM MDT, Doppler radar was tracking a strong thunderstorm near Quemado Lake, or 32 miles north of Reserve, moving southeast at 5 mph. Wind gusts of 50 to 55 mph will be possible with this storm. Heavy rain and frequent and dangerous cloud to ground lightning will also be possible with this storm. Locations impacted include... Quemado Lake. Motorists can expect brief but sudden changes in visibility and ponding of water on highways as storms move through the area. && LAT...LON 3417 10868 3424 10848 3406 10832 3394 10861 TIME...MOT...LOC 2201Z 334DEG 6KT 3414 10855 44
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 7:38 PM MDT | Areal Flood Advisory | ABQ | San Miguel | 3 hr |
| Jul 26, 7:58 PM MDT | Special Weather Statement | ABQ | San Miguel | 32 min |
| Jul 26, 8:02 PM MDT | Areal Flood Advisory | ABQ | San Miguel | 3 hr |
| Jul 26, 8:19 PM MDT | Flash Flood Warning | ABQ | San Miguel | 116 min |
| Jul 26, 10:21 PM MDT | Areal Flood Advisory | ABQ | Union | 114 min |
| Jul 26, 10:51 PM MDT | Special Weather Statement | ABQ | 24 min | |
| Jul 26, 10:57 PM MDT | Areal Flood Advisory | ABQ | Union | 2 hr |
| Jul 27, 12:10 AM MDT | Areal Flood Advisory | ABQ | Los Alamos, Rio Arriba, Sandoval, Santa Fe | 2 hr |
| Jul 27, 12:13 AM MDT | Areal Flood Advisory | ABQ | Guadalupe, Lincoln, Torrance | 2 hr |
| Jul 27, 1:01 AM MDT | Areal Flood Advisory | ABQ | Union | 119 min |
| Jul 27, 3:48 AM MDT | Areal Flood Advisory | ABQ | Union | 117 min |
| Jul 27, 3:53 AM MDT | Areal Flood Advisory | ABQ | Colfax, Harding, Mora, Union | 112 min |
| Jul 27, 4:12 AM MDT | Flash Flood Watch | ABQ | 23 hr | |
| Jul 27, 5:39 AM MDT | Areal Flood Advisory | ABQ | Colfax, Harding, Mora, Union | 111 min |
| Jul 27, 5:58 AM MDT | Areal Flood Advisory | ABQ | Guadalupe, Torrance | 2 hr |
| Jul 27, 7:54 AM MDT | Areal Flood Advisory | ABQ | Harding, Quay, Union | 2 hr |
| Jul 27, 12:47 PM MDT | Areal Flood Advisory | ABQ | Cibola, McKinley | 3 hr |
| Jul 27, 12:48 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba | 117 min |
| Jul 27, 1:01 PM MDT | Areal Flood Advisory | ABQ | Catron | 3 hr |
| Jul 27, 1:09 PM MDT | Areal Flood Advisory | ABQ | Cibola, McKinley | 3 hr |
| Jul 27, 1:14 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, Sandoval | 2 hr |
| Jul 27, 1:20 PM MDT | Special Weather Statement | ABQ | Catron | 25 min |
| Jul 27, 1:24 PM MDT | Special Weather Statement | ABQ | Catron | 36 min |
| Jul 27, 1:36 PM MDT | Areal Flood Advisory | ABQ | Catron | 3 hr |
| Jul 27, 1:48 PM MDT | Areal Flood Advisory | ABQ | Colfax | 3 hr |
| Jul 27, 1:59 PM MDT | Areal Flood Advisory | ABQ | Mora, San Miguel | 3 hr |
| Jul 27, 2:00 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, Sandoval | 3 hr |
| Jul 27, 2:09 PM MDT | Areal Flood Advisory | ABQ | Catron | 3 hr |
| Jul 27, 2:15 PM MDT | Areal Flood Advisory | ABQ | Colfax, Mora | 2 hr |
| Jul 27, 2:38 PM MDT | Flash Flood Warning | ABQ | Catron | 4 hr |
| Jul 27, 2:40 PM MDT | Areal Flood Advisory | ABQ | Catron, Cibola | 3 hr |
| Jul 27, 2:42 PM MDT | Special Weather Statement | ABQ | Sandoval | 33 min |
| Jul 27, 3:04 PM MDT | Areal Flood Advisory | ABQ | Catron | 116 min |
| Jul 27, 3:06 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 3 hr |
| Jul 27, 3:17 PM MDT | Areal Flood Advisory | ABQ | San Miguel | 3 hr |
| Jul 27, 3:19 PM MDT | Areal Flood Advisory | ABQ | Colfax | 116 min |
| Jul 27, 3:30 PM MDT | Areal Flood Advisory | ABQ | Catron, Cibola | 3 hr |
| Jul 27, 3:33 PM MDT | Areal Flood Advisory | ABQ | Colfax, Union | 117 min |
| Jul 27, 3:38 PM MDT | Special Weather Statement | ABQ | Mora | 37 min |
| Jul 27, 3:47 PM MDT | Areal Flood Advisory | ABQ | McKinley, Sandoval | 3 hr |
| Jul 27, 3:49 PM MDT | Special Weather Statement | ABQ | Santa Fe | 26 min |
| Jul 27, 3:52 PM MDT | Special Weather Statement | ABQ | 23 min | |
| Jul 27, 3:56 PM MDT | Areal Flood Advisory | ABQ | Colfax, Mora | 2 hr |
| Jul 27, 4:00 PM MDT | Special Weather Statement | ABQ | Colfax | 30 min |
| Jul 27, 4:03 PM MDT | Special Weather Statement | ABQ | Catron | 27 min |
| Jul 27, 4:16 PM MDT | Flash Flood Warning | ABQ | Catron, Cibola | 3 hr |
| Jul 27, 4:24 PM MDT | Flash Flood Warning | ABQ | San Miguel | 3 hr |
| Jul 27, 4:28 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, Taos | 3 hr |
| Jul 27, 4:49 PM MDT | Areal Flood Advisory | ABQ | San Miguel, Santa Fe | 3 hr |
| Jul 27, 4:58 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Sandoval | 3 hr |
| Jul 27, 5:01 PM MDT | Areal Flood Advisory | ABQ | Mora, San Miguel | 119 min |
| Jul 27, 5:02 PM MDT | Areal Flood Advisory | ABQ | Catron, Socorro | 3 hr |
| Jul 27, 5:09 PM MDT | Areal Flood Advisory | ABQ | Colfax, Harding, Mora, San Miguel, Union | 3 hr |
| Jul 27, 5:23 PM MDT | Areal Flood Advisory | ABQ | Cibola | 3 hr |
| Jul 27, 5:36 PM MDT | Areal Flood Advisory | ABQ | San Miguel, Santa Fe | 3 hr |
| Jul 27, 5:57 PM MDT | Flash Flood Warning | ABQ | San Miguel | 3 hr |
Nearby
Flash Flood Warnings in New Mexico, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.